UNIGE document Scientific Article
previous document  unige:12276  next document
add to browser collection
Title

Increasing Self-Described Sequences

Authors
Rémy, Jean-Luc
Published in Annals of Combinatorics. 2004, vol. 8, no. 3, p. 325 - 346
Identifiers
Full text
Structures
Citation
(ISO format)
PÉTERMANN, Yves-François, RÉMY, Jean-Luc. Increasing Self-Described Sequences. In: Annals of Combinatorics, 2004, vol. 8, n° 3, p. 325 - 346. https://archive-ouverte.unige.ch/unige:12276

185 hits

0 download

Update

Deposited on : 2010-11-01

Export document
Format :
Citation style :